# SDR DALA2023092507841

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2977690) BREAK ASSY (FLOOR SUPPORT) BROKEN AT STA 540 LBL 25 WL 208. REMOVED BROKEN PANEL BREAK AND INSTALLED REPLACEMENT PANEL BREAK @ BS 540 LBL 25 WL 209 PER B737-900 SRM 51-40-02, 51-40-05 REF BOEING DWGS 143A5240 SH 14 REV - & 143A0060.
